# SDR DALA2023050103360

- Difficulty date: April 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 107,459 hours, 15,884 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 1L DOOR WARNING INOP. CORRECTIVE ACTION: FOUND 1L SLIDE LIGHT UNSEATED. RE-SEATED. CKS OK. (2741199)
